MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PROCFLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PROCFLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU461TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Dyspnea (1816); Itching Sensation (1943)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing an itchy throat/nose, difficulty breathing and asthma symptoms for a year.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The patient has previously alleged to experiencing an itchy throat/nose, difficulty breathing and asthma symptoms for a year.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.Despite of multiple attempts the device has not yet returned to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.Previously submitted report was incorrectly filed as product problem which should have been filed as both product problem and serious injury.In this report, box b and box h has been updated correctly.
 
Additional Manufacturer Narrative
In this report, box b: adverse event or product problem (adverse event/product problem), box h: device manufacturers (health impact grid) has been corrected/updated.

Brand Name
REMSTAR PROCFLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17128149
Report Number2518422-2023-13510
Device Sequence Number15298005
Product Code BZD
UDI-Device Identifier00606959005457
UDI-Public(01)00606959005457
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU461TS
Device Catalogue NumberAU461TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer07/11/2025
12/12/2025
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date07/11/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown